# SDR SWAA2022042797569

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 50,980 hours, 30,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cotter Pin
- Condition: Missing
- Location: R2  Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ENTRY SLIDE CLAMSHELL HOUSING COTTER PIN MISSING . / [01] INSTALLED COTTER PINS PER SIP
